# SDR DHLA200800080

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 48,940 hours, 38,738 cycles
- Engine: Pwa JT8D17R
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 577, DURING ENG ACCELERATION NR 3 EPR FLUCTUATES RAPIDLY.  ALL OTHER ENG PARAMETERS NORMAL.  BRAKE ENERGY NORMAL.  DEFERRED PER MEL 77-1-1, DMI CONTROL 3319.  MAINTENANCE CONTROLLER RPR AT 0942(Z).  AIRCRAFT GROUNDED.  REMOVED AND REPLACED NR 3 ENG EPR TRANSMITTER IAW AMM 77-11-11.  OPS CHECK NORMAL ON ENG RUN.  THIS CLEARS DMI NR33119.  (S)
